Supercongruences occurred to rigid hypergeometric type Calabi-Yau threefolds. (English) Zbl 1443.11053

Wood, David R. (ed.) et al., 2017 MATRIX annals. Cham: Springer. MATRIX Book Ser. 2, 467-470 (2019).
Summary: In this project, we establish the supercongruences for the 14 families of rigid hypergeometric Calabi-Yau threefolds conjectured by F. Rodriguez-Villegas in [Fields Inst. Commun. 38, 223–231 (2003; Zbl 1062.11038)].
For the entire collection see [Zbl 1411.37003].


11F33 Congruences for modular and \(p\)-adic modular forms
14J32 Calabi-Yau manifolds (algebro-geometric aspects)
33C20 Generalized hypergeometric series, \({}_pF_q\)
11G25 Varieties over finite and local fields


Zbl 1062.11038
Full Text: DOI


[1] Ahlgren, S., Ono, K.: A Gaussian hypergeometric series evaluation and Apéry number congruences. J. Reine Angew. Math. 518, 187-212 (2000) · Zbl 0940.33002
[2] Batyrev, V., van Straten, D.: Generalized hypergeometric functions and rational curves on Calabi-Yau complete intersections in toric varieties. Commun. Math. Phys. 168, 493-533 (1995) · Zbl 0843.14016
[3] Beukers, F.: Another congruence for the Apéry numbers. J. Number Theory 25, 201-210 (1987) · Zbl 0614.10011
[4] Beukers, F., Cohen, H., Mellit, A.: Finite hypergeometric functions. Pure Appl. Math. Q. 11, 559-589 (2015) · Zbl 1397.11162
[5] Fuselier, J.G., McCarthy, D.: Hypergeometric type identities in the p-adic setting and modular forms. Proc. Am. Math. Soc. 144, 1493-1508 (2016) · Zbl 1397.11078
[6] Gouvêa, F., Yui, N.: Rigid Calabi-Yau threefolds over \(\mathbb Q\) are modular. Expo. Math. 29, 142-149 (2011) · Zbl 1230.14056
[7] Kilbourn, T.: An extension of the Apéry number supercongruence. Acta Arith. 123, 335-348 (2006) · Zbl 1170.11008
[8] McCarthy, D.: On a supercongruence conjecture of Rodriguez-Villegas. Proc. Am. Math. Soc. 140, 2241-2254 (2012) · Zbl 1354.11030
[9] Rodriguez-Villegas, F.: Hypergeometric families of Calabi-Yau manifolds. In: Calabi-Yau Varieties and Mirror Symmetry (Toronto, ON, 2001). Fields Institute Communications, vol. 38, pp. 223-231. American Mathematical Society, Providence (2003) · Zbl 1062.11038
[10] Schoen, C.: On the geometry of a special determinantal hypersurfaces associated to the Mumford-Horrocks vector bundle. J. Reine Angew. Math. 364, 85-111 (1986) · Zbl 0568.14022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.